# SDR ASAA1057830

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 14,312 hours, 4,489 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT AFTER ENGINE START ON MASTER CAUTION RECALL.  "AIR COND" AND CONTROL CABIN "ZONE TEMP" ILLUMINATED AND EXTINGUISHED ON MASTER CAUTION RESET.  CREW REPORTED NO FAULT ON RECALL AFTER LANDING.  PERFORMED BITE TEST ON BOTH PACK/ZONE CONTROLLER.  REF FIM 21 62 00 TASK 810 801, ALL OK.
